# SDR DALA2023050203396

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB SPLICE LOWER SURFACE BELOW ANGLE CUSP SPLICE AT STA Y=900 X -59. SUMMARY OF NRC 00408: CORROSION LEVEL 2. RH CUSP WEB SPLICE UPPER AND LOWER SURFACE BELOW ANGLE CUSP SPLICE AT STA Y=900 X -59 WAS REPLACED PER B717-200 SRM 51-41-05-0G & DWG 9910151 REV CH. (LP #2747166)
